# SDR GTIA2017031401832

- Difficulty date: March 14, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS O2 MASK INFLATABLE HARNESS LEAKING. R&R FO O2 MASK IAW AMM 35-12-41. OPS TEST GOOD.
